MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012273-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: guide wire: fielder, xt-r, guide catheter: launcher6fr ebu3.5, guideliner.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed, moderately tortuous, and heavily calcified lesion in the mid left anterior descending artery.Following pre-dilatation with a non-abbott balloon, a 2.75x15mm trek rx balloon dilatation catheter met resistance with the lesion during advancement.Once at the lesion site the balloon ruptured during first inflation at 12 atmospheres.The procedure was successfully completed with a 2.75x15mm non-abbott balloon catheter and non-abbott stent.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6538974
Report Number2024168-2017-03825
Device Sequence Number749519
Product Code LOX
UDI-Device Identifier08717648138362
UDI-Public(01)08717648138362(17)180731(10)50810G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number1012273-15
Device Lot Number50810G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR